# SDR SWAA2014120334646

- Difficulty date: November 26, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 35,510 hours, 20,692 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WAFFLE PLATE LOOSE AFT OF REAR SPAR AT ORSS 261.  R & R WAFFLE PLATE IAW SRM.
